On the foundations of geometry
Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 44-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_1_a10,
author = {R. I. Pimenov},
title = {On the foundations of geometry},
journal = {Doklady Akademii Nauk},
pages = {44--46},
year = {1964},
volume = {155},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a10/}
}
R. I. Pimenov. On the foundations of geometry. Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 44-46. http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a10/